# SDR YENA2008012

- Difficulty date: January 22, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000103
- Aircraft time: 998 hours, 565 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Circuit Card
- Condition: Faulty
- Location: Brake Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 38, JFK-ROC, AIR RETURN TO JFK, BRK RT FAULT AND BRK LT FAULT POST UPON GEAR DOWN ON APPROACH.  BRAKE FAIL MSG AFTER LANDING.  TROUBLESHOT AS PER 32-41-00.  REMOVED AND REPLACED BCM MODULE 2 L0 CARD AS PER AMM 32-41-00, NO FAULTS NOTED.  OPS CHECK GOOD.
